# SDR IPXA11M70293

- Difficulty date: October 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74551
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, IN CENTER WING TANK, UPPER AUX, STRINGER CRACKED IN FWD & AFT RADII AT XCW 17.  REPAIRED STRINGER 9 VERTICAL LEG CRACKS AT XCW 17 IAW EA 011- 5710-01-A3549 REV IR & EO MD11-5710-44999-A.
